Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 123, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jun 8, 2021, 2:01 PM PDT. It took effect at Jun 9, 2021, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 8, 2021, 2:01 PM PDT (21:01 UTC)
- In effect from
- Jun 9, 2021, 11:00 AM PDT
- Expired
- Jun 9, 2021, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
412 WHUS76 KMTR 082101 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 201 PM PDT Tue Jun 8 2021 PZZ530-090515- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.NEW.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 201 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-090515- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.NEW.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Monterey Bay- 201 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 11 AM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-090515- /O.EXT.KMTR.SC.Y.0122.000000T0000Z-210610T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 201 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-090400- /O.CON.KMTR.SC.Y.0122.210608T2200Z-210609T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 201 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
6 follow-up statements
988 WHUS76 KMTR 090136 AAA MWWMTR URGENT - MARINE WEATHER MESSAGE...UPDATED National Weather Service San Francisco Bay Area 636 PM PDT Tue Jun 8 2021 PZZ540-090400- /O.EXA.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Arena to Point Reyes California out to 10 nm. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ545-090400- /O.EXA.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Small craft should use extreme caution when navigating in or near harbor entrances. && $$ PZZ530-090945- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.CON.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT WEDNESDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-090945- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.CON.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Monterey Bay- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 11 AM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-090400- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-090945- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210610T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 636 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
577 WHUS76 KMTR 090423 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 923 PM PDT Tue Jun 8 2021 PZZ530-091230- /O.EXP.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.CON.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 923 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-091230- /O.EXP.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ /O.CON.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Monterey Bay- 923 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT WEDNESDAY... ...SMALL CRAFT ADVISORY HAS EXPIRED... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 11 AM to 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ540-545-560-090530- /O.EXP.KMTR.SC.Y.0122.000000T0000Z-210609T0400Z/ Coastal Waters from Point Arena to Point Reyes California out to 10 nm- Coastal Waters from Point Reyes to Pigeon Point California out to 10 nm- Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 923 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ PZZ565-091230- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210610T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 923 PM PDT Tue Jun 8 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT WEDNESDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
035 WHUS76 KMTR 091030 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 330 AM PDT Wed Jun 9 2021 PZZ576-091830- /O.NEW.KMTR.SC.Y.0124.210610T1500Z-210610T2200Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 330 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 3 PM PDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...From 8 AM to 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ560-091830- /O.EXA.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 330 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM this morning to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-091830- /O.EXT.KMTR.SC.Y.0122.000000T0000Z-210610T2200Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 330 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-091830- /O.CON.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 330 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-091830- /O.CON.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Monterey Bay- 330 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...From 11 AM this morning to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
401 WHUS76 KMTR 091501 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 801 AM PDT Wed Jun 9 2021 PZZ560-092315- /O.CON.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 801 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 11 AM this morning to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-092315- /O.CON.KMTR.SC.Y.0124.210610T1500Z-210610T2200Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 801 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM TO 3 PM PDT THURSDAY... * WHAT...North winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...From 8 AM to 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-092315- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210610T2200Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 801 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 3 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-092315- /O.CON.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 801 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-092315- /O.CON.KMTR.SC.Y.0123.210609T1800Z-210610T0400Z/ Monterey Bay- 801 AM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Monterey Bay. * WHEN...From 11 AM this morning to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
894 WHUS76 KMTR 092140 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 240 PM PDT Wed Jun 9 2021 PZZ560-100545- /O.CON.KMTR.SC.Y.0123.000000T0000Z-210610T0400Z/ /O.EXB.KMTR.SC.Y.0124.210610T2000Z-210611T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 240 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT THURSDAY... * WHAT...For the first Small Craft Advisory, northwest winds 10 to 20 kt with gusts up to 25 kt. For the second Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 1 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-100545- /O.CON.KMTR.SC.Y.0123.210609T2200Z-210610T0400Z/ /O.EXB.KMTR.SC.Y.0124.210610T2200Z-210611T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 240 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 9 PM PDT THURSDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt expected. For the second Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 3 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-100545- /O.CON.KMTR.SC.Y.0123.000000T0000Z-210610T0400Z/ /O.EXB.KMTR.SC.Y.0124.210610T2000Z-210611T0400Z/ Monterey Bay- 240 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 9 PM PDT THURSDAY... * WHAT...For the first Small Craft Advisory, west winds 10 to 20 kt with gusts up to 30 kt. For the second Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Monterey Bay. * WHEN...For the Small Craft Advisory, until 9 PM PDT this evening. For the Small Craft Advisory, from 1 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-100545- /O.EXT.KMTR.SC.Y.0124.210610T1600Z-210611T0400Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 240 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM TO 9 PM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...From 9 AM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-100545- /O.EXT.KMTR.SC.Y.0122.000000T0000Z-210611T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 240 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
423 WHUS76 KMTR 100340 MWWMTR URGENT - MARINE WEATHER MESSAGE National Weather Service San Francisco Bay Area 840 PM PDT Wed Jun 9 2021 PZZ560-101145- /O.EXP.KMTR.SC.Y.0123.000000T0000Z-210610T0400Z/ /O.CON.KMTR.SC.Y.0124.210610T2000Z-210611T0400Z/ Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm- 840 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt expected. * WHERE...Coastal Waters from Pigeon Point to Point Pinos California out to 10 nm. * WHEN...From 1 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ530-101145- /O.EXP.KMTR.SC.Y.0123.000000T0000Z-210610T0400Z/ /O.CON.KMTR.SC.Y.0124.210610T2200Z-210611T0400Z/ San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge- 840 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM TO 9 PM PDT THURSDAY... * WHAT...Strong west-southwest winds will will prevail for the next two hours Wednesday night, slowly subsiding past midnight. For Thursday, west winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...San Pablo Bay, Suisun Bay, the West Delta and the San Francisco Bay north of the Bay Bridge. * WHEN...From 3 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ535-101145- /O.EXP.KMTR.SC.Y.0123.000000T0000Z-210610T0400Z/ /O.CON.KMTR.SC.Y.0124.210610T2000Z-210611T0400Z/ Monterey Bay- 840 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 9 PM PDT THURSDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt expected. * WHERE...Monterey Bay. * WHEN...From 1 PM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ576-101145- /O.CON.KMTR.SC.Y.0124.210610T1600Z-210611T0400Z/ Waters from Point Pinos to Point Piedras Blancas 10-60 NM- 840 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt expected. * WHERE...Waters from Point Pinos to Point Piedras Blancas 10- 60 NM. * WHEN...From 9 AM to 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ565-101145- /O.CON.KMTR.SC.Y.0122.000000T0000Z-210611T0400Z/ Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm- 840 PM PDT Wed Jun 9 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THURSDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Coastal Waters from Point Pinos to Point Piedras Blancas California out to 10 nm. * WHEN...Until 9 PM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ For more information from the National Weather Service visit http://weather.gov/sanfrancisco
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 8, 1:39 PM PDT, 22 minutes earlier.
Area forecast discussion, Jun 8, 1:39 PM PDT, 22 minutes before
Area Forecast Discussion
National Weather Service San Francisco Bay Area
139 PM PDT Tue Jun 8 2021
.SYNOPSIS...Breezy and unseasonably cool, especially inland,
through Wednesday as a late season dry upper trough passes over
northern California. Slight warming trend starts Thursday then
another front approaches Friday but staying north of the Bay Area.
Warming trend this weekend into early next week.
&&
.DISCUSSION...as of 01:38 PM PDT Tuesday...Another seasonably
cool day across the region with even the warmest interior
locations only reaching into the upper 60s to lower 70s this
afternoon. Additionally, breezy onshore winds persist as a
mid/upper level trough deepens off of the Pacific Northwest coast.
With temperatures aloft cooling with height, the marine inversion
is well mixed with patchy to scattered cumulus clouds building in
the hills. Otherwise, clear sky conditions prevail near the coast
with temperatures in the 60s given the absence marine stratus.
Not expecting much change as we head into Wednesday with similar
weather conditions anticipated. The morning will start off on the
chilly side with upper 40s to lower 50s near the coast/bays to
mid/upper 40s inland. Cannot rule out a few of the coldest interior
locations dropping into the upper 30s. Breezy onshore winds will
also persist into Wednesday with afternoon temperatures reaching the
upper 50s to upper 60s. As the upper level trough axis shifts inland
on Wednesday, cannot rule out towering cumulus over the North Bay
given the steep lapse rates aloft. The best chance for any
convection to develop will be north of the region, yet will need to
monitor far interior portions of the North Bay for development
Wednesday afternoon. That said, the potential remains very low at
this time.
A weak short-wave ridge building in wake of the exiting trough will
result in a slight warming trend across the interior on Thursday.
This will bring more widespread 70s to inland areas while coastal
areas remain in the upper 50s to mid 60s. Warm advection southerly
winds will develop Thursday night into Friday ahead of an
approaching late season frontal boundary. While the best chance of
precipitation will be from Cape Mendocino northward, ensemble
guidance suggest a 10-20% chance of light rain over far northern
Sonoma and Napa counties from late Friday into Saturday. Regardless,
widespread beneficial precipitation is not anticpated across the
region.
The frontal boundary will dissipate to our north over the weekend as
high pressure builds over the Four Corners. This should block the
next trough taking aim at the Pacific Northwest resulting a gradual
warming trend across the Bay Area and Central Coast. Dry weather
conditions and seasonable temperatures are then expected into the
extended with a likely return of our typical summer time marine
inversion and associated night/morning clouds.
&&
.AVIATION...as of 10:31 AM PDT Tuesday...For the 18z TAFs. A few
patchy clouds around the Bay Area this morning with VFR conditions
at most terminals currently. VFR conditions through late tonight
before patchy stratus is expected to return, low confidence on
timing and location of low cloud development. Breezy onshore winds
this afternoon, but will be weaker than yesterday.
Vicinity of KSFO...VFR through tonight as some remaining low
clouds continue to dissipate this morning. There is a chance low
clouds will return late tonight bringing MVFR conditions for
early/mid tomorrow morning. Breezy onshore winds, though less so
than yesterday. Around 15 kt with gusts 20-25 kt this afternoon
and evening.
SFO Bridge Approach...Similar to KSFO.
Monterey Bay Terminals...Last remaining low clouds slowly
dissipating. VFR conditions through the evening before patchy
stratus re-develops tonight. MVFR cigs possible overnight and
tomorrow morning, though confidence is low. Onshore winds this
afternoon 10-15 kt with gusts to around 20 kt possible.
&&
.MARINE...as of 08:00 AM PDT Tuesday...Generally moderate
northwest winds across the coastal waters today with locally
breezy conditions along the Big Sur coast south of Point Sur and
over the bays. Steep wind-driven waves will create hazardous
conditions for smaller vessels into this evening. The sea state
remains predominately wind driven with northwest waves 10 to 12
seconds along with a weaker longer period southerly swell.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.Tngt...SCA...Pigeon Pt to Pt Pinos 0-10 nm until 9 PM
SCA...SF Bay until 9 PM
SCA...Mry Bay until 9 PM
SCA...Pt Pinos to Pt Piedras Blancas 0-10 nm
&&
PUBLIC FORECAST: RGass
AVIATION: AS
MARINE: AS
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaNearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.